# SDR 01FDEA01036

- Difficulty date: November 21, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 34,339 hours, 6,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE BS 1841, S-39 TO 2-41 EXTERIOR SKIN DENTED.  REMOVED AND REPLACED SKIN PER SRM 53-20-00 FIG 2.
